# SDR R61A201405130642

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO DOOR CUTOUT LOWER AFT SEAL REST CORNER IS CORRODED.  MX R & R FWD CARGO DOOR CUTOUT LOWER AFT SEAL REST CORNER IAW SRM 51-40-02, AMM 20-10-01 FILLET SEALED IAW SRM 51-21-02, 51-23-06, FCBS 53-21-00-006 NO CHANGE TO INSPECTION REQUIREMENTS, PN 170-66803-402, SEAL REST.
